It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Please Help, strange symptoms.

Please Help, strange symptoms.

[ Back to Messages ]

Message

Posted by chris on August 17, 2000 at 10:04:47:


Hi all.. My name is Chris and I'm a 27 yr old male with some stranges things going on.

My short story..

About 2 weeks ago i finished 2 prescriptions of an antibiotic for an infected tooth (amoxicillin). A couple days later i noticed that my hands and feet hurt sometimes and i was getting a tingling/prickling feeling in them, a couple days later my legs seemed weak was getting muscle spasms sometimes. I went to the doctor and checked me over and ran a diabetes test (still waiting on the results) but he thought it was stress/nervousness. About 4 days ago the tingling in my hands and feet and somewhat went away.. but now i have indigestion everytime i eat something and get an occasional pain in my lower right abdomen..

Whats wrong with me!??

Is diabetes? Stress? .. Sure is funny i started feeling this way after the medication.. Doc said it wasnt the medicine.. ive taken amoxicillin before.

Chris


Follow Ups




All times are GMT -7. The time now is 05:27 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!